| Model Number |
CND0830 |
| Medical Device Problem Codes |
Break (1069); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is submitted retrospectively following an fda inspection of inspiremd, inc.(fei# 3032814119) concluded on june 18, 2026, during which a form fda 483 was issued citing failure to submit mdrs within 30 calendar days, in accordance with 21 cfr part 803.Inspectional feedback also clarified expectations for initiating mdrs for adverse events, including device malfunctions.In parallel, inspiremd's recall identified a delivery system issue in the cguard® prime carotid stent system related to deployment resistance, which under certain conditions may result in failure to deploy or incomplete lesion coverage.The events described herein involve device malfunctions during procedures that were not previously reported within required timelines per internal operating procedures.In response, inspiremd conducted a retrospective review of complaints associated with deployment resistance.Events previously deemed non-reportable were reassessed using expanded reportability criteria communicated during the inspection and were determined to be reportable regardless of clinical outcome or confirmed causality.This report is submitted outside the 30-day timeframe due to identification of reportability following the inspection (june 18, 2026).This submission is part of corrective actions to address the observation, strengthen mdr processes, and enhance regulatory compliance.Device investigation: investigations confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using a competitor stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.A related product recall (recall no.Z-2330-2026) was initiated on may 01, 2026 affecting all 135cm carotid stent systems.However, this event occurred prior to the initiation of the recall activities.All findings and resulting actions will be documented in accordance with established quality system procedures, and updates will be submitted as required.
Event or Problem Description
It was reported that during an elective transfemoral carotid stenting procedure, the initial stent delivery system was successfully advanced through the tortuous anatomy.However, during deployment, the stent failed to release.Additional force was applied in an attempt to deploy the stent, at which time the slider component fractured.The device was subsequently removed from the patient, and inspection confirmed that the stent had not deployed.A second stent delivery system was introduced.Due to vessel tortuosity, the physician exchanged the existing 6 fr cook shuttle guiding catheter for a new 6 fr cook shuttle guiding catheter.Prior to deployment, the physician retracted the guiding catheter to help straighten the vessel anatomy.Significant resistance was encountered during deployment, requiring increased force to deploy the stent.The stent was successfully deployed in the intended location.The procedure was completed without reported thrombus formation, embolic complications, or patient injury.